# SDR FDEA201401140094

- Difficulty date: January 14, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110190
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT SIDE FRAME BS 1520, STRINGER 30 HAS CORROSION.  REPAIRED IAW EA F-5310-T0305386 PART 1. REPAIR IS MAJOR.
